Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2019, 8:45 AM EDT for 4 counties in Florida. It was in force for 45 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 8:45 AM EDT (12:45 UTC)
- Expired
- Apr 19, 2019, 9:30 AM EDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 36 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:46 AM EDT | MARINE TSTM WIND 41 | 2 Nw Panacea-Wakulla Ai, FL | MESONET STATION PRWF1 ST. MARKS. |
| Apr 19, 8:54 AM EDT | TSTM WND DMG | Innovation Park, FL | TREE DOWN ON POWER LINES NEAR ROBERTS AVE AND PAUL DIRAC DR. |
| Apr 19, 8:55 AM EDT | TSTM WND DMG | 1 E Sopchoppy, FL | POWER LINES DOWN ACROSS SURF ROAD AND BOOTH ROAD. |
| Apr 19, 9:00 AM EDT | TSTM WND DMG | 1 Wnw Tallahassee Mall, FL | TREE DOWN ON STONE ROAD NEAR LAKESHORE DRIVE. |
| Apr 19, 9:00 AM EDT | TSTM WND DMG | Tallahassee Mall, FL | MPING REPORT OF TREES UPROOTED OR SNAPPED. |
| Apr 19, 9:00 AM EDT | TSTM WND GST 58 | Tallahassee Internation, FL | ASOS STATION KTLH TALLAHASSEE INTERNATIONAL AIRPORT. |
| Apr 19, 9:02 AM EDT | TSTM WND DMG | 1 Nne Kleman Plaza, FL | TREE DOWN ON THE SIDE OF AN APARTMENT BUILDING NEAR GADSDEN AND CAROLINA STREET. |
| Apr 19, 9:16 AM EDT | TSTM WND DMG | 2 N Ralford Greenway, FL | TREE DOWN ON OAKS EDGE ROAD. |
| Apr 19, 9:30 AM EDT | TSTM WND DMG | 1 Ssw Levy Park, FL | TREE DOWN ON BREWER STREET. |
| Apr 19, 9:30 AM EDT | TSTM WND DMG | Bragg Stadium, FL | TREE DOWN AT DISSTON STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:33 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.5
The text
As transmitted.
802
WUUS52 KTAE 191245
SVRTAE
FLC037-073-077-129-191330-
/O.NEW.KTAE.SV.W.0101.190419T1245Z-190419T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
845 AM EDT FRI APR 19 2019
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Wakulla County in Big Bend of Florida...
Southeastern Liberty County in Big Bend of Florida...
Southeastern Leon County in Big Bend of Florida...
Northeastern Franklin County in Big Bend of Florida...
* Until 930 AM EDT.
* At 845 AM EDT, severe thunderstorms were located along a line
extending from 12 miles west of Crawfordville to 14 miles east of
St George Island, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Carrabelle, St. Marks, Woodville, Tallahassee, Crawfordville,
Florida State University, Florida A And M, Tallahassee Comm
College, Doak Campbell Stadium, Wakulla, Sopchoppy, Lake Bradford,
Shadeville, Leon Sinks, Gaither Community Center, Wakulla Springs,
Tallahassee Memorial Hosp, Eight Mile Pond, Panacea and Medart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida.
LAT...LON 2976 8468 3020 8461 3049 8430 3047 8406
3037 8408 3006 8407 3001 8412 3000 8429
2985 8430 2988 8450
TIME...MOT...LOC 1245Z 217DEG 57KT 3019 8455 2963 8463
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGAN1 follow-up statement
058
WWUS52 KTAE 191312
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
912 AM EDT FRI APR 19 2019
FLC037-077-191322-
/O.CAN.KTAE.SV.W.0101.000000T0000Z-190419T1330Z/
Liberty FL-Franklin FL-
912 AM EDT FRI APR 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida.
LAT...LON 3000 8441 3005 8445 3023 8443 3049 8430
3047 8406 3037 8408 3006 8407 3001 8412
3002 8429
TIME...MOT...LOC 1312Z 217DEG 57KT 3052 8426 2996 8435
$$
FLC073-129-191330-
/O.CON.KTAE.SV.W.0101.000000T0000Z-190419T1330Z/
Wakulla FL-Leon FL-
912 AM EDT FRI APR 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR EASTERN WAKULLA AND SOUTHEASTERN LEON COUNTIES...
At 912 AM EDT, severe thunderstorms were located along a line
extending from near Tallahassee to 15 miles south of Crawfordville,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Marks, Woodville, Tallahassee, Crawfordville, Florida State
University, Florida A And M, Doak Campbell Stadium, Wakulla, Lake
Bradford, Shadeville, Leon Sinks, Gaither Community Center, Wakulla
Springs, Tallahassee Memorial Hosp, Eight Mile Pond, Panacea, Medart,
Tallahassee Mall, Bethel and Governors Square Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida.
LAT...LON 3000 8441 3005 8445 3023 8443 3049 8430
3047 8406 3037 8408 3006 8407 3001 8412
3002 8429
TIME...MOT...LOC 1312Z 217DEG 57KT 3052 8426 2996 8435
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:12 AM EDT, 5 hours 33 minutes earlier.
Area forecast discussion, Apr 19, 3:12 AM EDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 AM EDT Fri Apr 19 2019
.NEAR TERM [Through Today]...
The cold front is moving through MS and Southern LA at this time (12
AM EDT). A deep trough over the Southeast is fueling strong to
severe thunderstorms. The leading line of storms has fizzled out but
more storms are developing in Southern AL/MS. These storms will
likely move through the region late tonight and into the morning
hours. The atmosphere is still favorable for these storms to
intensify. Instability is elevated at 1000 to 2500 J/KG in Southern
AL and the FL Panhandle. 0 to 6 KM wind shear is impressive around
60 knots in the FL Panhandle and Southern AL. 0 to 1 KM wind shear
is even more impressive at 30 to 40 knots over Southern AL,
Northwest FL and Southwest GA. That means the environment is
favorable for tornado development.
A squall line will likely move through late tonight into the morning
hours. Widespread damaging wind gusts up to 80 mph will be possible
as storms move through. There will likely be a few tornadoes
embedded in the line of storms. Timing for this line looks like
around 3 to 7 AM for the FL Panhandle and Southeast AL Counties, 5
to 10 AM for Tallahassee/Albany area and adjacent counties and 8 to
noon for easternmost counties like Valdosta area and Eastern Big
Bend Florida.
The strong to severe storms should be out of the region around noon.
Some rain or showers may continue in the afternoon. Highs will be in
the mid 60s to the mid 70s.
A Wind Advisory is in effect today with strong westerly winds expected
behind the cold front. Wind gusts up to 40 mph will be possible
mainly this afternoon and early evening.
.SHORT TERM [Tonight Through Sunday]...
In the upper levels a deep trough will move out of the region on
Sunday. At the surface a cold front will be through the region by
this evening. Some wrap around moisture may bring some lingering
clouds until drier air moves in tomorrow afternoon/evening. High
pressure will be overhead tomorrow night and Sunday. POPs will be
very low. Highs will be much cooler in the mid to upper 60s tomorrow
and in the mid 70s on Sunday. Lows will be in the mid to upper 40s.
.LONG TERM [Sunday Night Through Friday]...
East coast trough will continue lifting northeast Sunday with our
area underneath building high pressure at the surface and aloft.
Tranquil weather is anticipated through much of the long term period
which will allow temperatures to moderate into the low to mid 80s
for highs and lows into the low 60s by mid week. The next system
will approach the tri state region late next week.
&&
.AVIATION...
[Through 06Z Saturday]
Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.
&&
.MARINE...
A line of strong to severe storms will move through this morning.
Winds up to 80 mph are possible with these storms. Isolated
tornadoes are also expected. Strong southerly winds will become
westerly and even stronger this morning. A Gale Warning is in
effect this morning until this evening. Frequent gusts up to 40
knots are expected. Seas will peak this afternoon and evening at
8 to 12 feet with occasional seas up to 15 feet.
&&
.FIRE WEATHER...
A line of thunderstorms will move through the region through the
morning hours. High dispersions above 75 are likely later today
and Saturday. Otherwise no fire weather concerns.
&&
.HYDROLOGY...
Today's quick moving system will bring about 1 to 1.5 inches of
rainfall to the area. This will not cause widespread flooding
issues. Persistent strong winds from the south-southwest, however,
will cause coastal flooding along the Big Bend coastline from the
Ochlockonee River eastward to the Suwannee River.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 49 69 46 77 / 90 10 0 0 0
Panama City 70 52 68 52 72 / 40 20 0 0 0
Dothan 67 46 66 46 75 / 40 10 0 0 0
Albany 71 47 65 46 75 / 90 10 10 0 0
Valdosta 76 49 68 47 76 / 90 0 0 0 0
Cross City 75 52 69 48 76 / 90 10 10 0 0
Apalachicola 73 53 69 51 73 / 80 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
Dixie-Coastal Taylor.
Wind Advisory from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT
/7 PM CDT/ this evening for Calhoun-Central Walton-Coastal
Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-South Walton-Washington.
High Rip Current Risk through late Saturday night for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
Franklin-Coastal Jefferson-Coastal Wakulla.
GA...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM EDT /9 AM CDT/ this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
11 PM EDT /10 PM CDT/ Saturday for Apalachee Bay or Coastal
Waters From Keaton Beach to Ochlockonee River FL out to 20
Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
Gale Warning from 10 AM EDT /9 AM CDT/ this morning to 10 PM EDT
/9 PM CDT/ this evening for Apalachee Bay or Coastal Waters
From Keaton Beach to Ochlockonee River FL out to 20 Nm-
Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
&&
NEAR TERM...McD
SHORT TERM...McD
LONG TERM...Scholl
AVIATION...Scholl
MARINE...McD
FIRE WEATHER...Scholl
HYDROLOGY...NguyenIn the hours before
Local storm report, Apr 19, 7:53 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST 1 NNW APALACHICOLA AIRP 29.73N 85.03W
04/19/2019 M41 MPH FRANKLIN FL ASOS
ASOS STATION KAAF APALACHICOLA REPORTS WIND
GUST OF 41 MPH.
&&
RHLocal storm report, Apr 19, 8:14 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND GST SAINT GEORGE ISLAND 29.67N 84.86W
04/19/2019 M55 MPH FRANKLIN FL MESONET
MESONET STATION XSTG ST. GEORGE ISLAND
REPORTS GUST TO 55 MPH.
&&
RHLocal storm report, Apr 19, 8:15 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND GST APALACHICOLA 29.73N 84.98W
04/19/2019 M54 MPH FRANKLIN FL BUOY
BUOY STATION APCF1 APALACHICOLA, FL REPORTS
A WIND GUST OF 54 MPH.
&&
RHLocal storm report, Apr 19, 8:22 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG LUTTERLOH 30.33N 84.25W
04/19/2019 LEON FL EMERGENCY MNGR
TREE DOWN ON A HOME NEAR WOODVILLE HWY.
&&
PCLocal storm report, Apr 19, 8:30 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM TSTM WND GST 1 SE TOM BROWN PARK 30.43N 84.20W
04/19/2019 E50 MPH LEON FL NWS EMPLOYEE
ESTIMATED WIND GUST OF 50 MPH.
&&
RHLocal storm report, Apr 19, 8:40 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG VEREEN 30.28N 84.24W
04/19/2019 LEON FL EMERGENCY MNGR
REPORT OF A TREE DOWN ON A HOME NEAR
WOODVILLE HIGHWAY.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:36 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 39 min |
| Apr 18, 11:12 PM EDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 63 min |
| Apr 19, 1:59 AM EDT | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Apr 19, 2:12 AM EDT | Gale Warning | TAE | 20 hr | |
| Apr 19, 2:12 AM EDT | Small Craft Advisory | TAE | 45 hr | |
| Apr 19, 2:18 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 57 min |
| Apr 19, 3:14 AM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Apr 19, 3:43 AM EDT | Special Marine Warning | TAE | 92 min | |
| Apr 19, 4:12 AM EDT | Special Weather Statement | TAE | Bay, Holmes, Jackson, Walton, Washington | 63 min |
| Apr 19, 5:03 AM EDT | Special Marine Warning | TAE | 87 min | |
| Apr 19, 5:15 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 45 min |
| Apr 19, 5:55 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 50 min |
| Apr 19, 5:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 47 min |
| Apr 19, 6:05 AM EDT | Special Marine Warning | TAE | 85 min | |
| Apr 19, 6:31 AM EDT | Special Weather Statement | TAE | Gadsden | 44 min |
| Apr 19, 6:38 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Washington | 52 min |
| Apr 19, 7:15 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 28 min |
| Apr 19, 7:16 AM EDT | Special Weather Statement | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 59 min |
| Apr 19, 7:21 AM EDT | Special Marine Warning | TAE | 84 min | |
| Apr 19, 7:47 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 43 min |
| Apr 19, 7:53 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 52 min |
| Apr 19, 7:57 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 48 min |
| Apr 19, 8:08 AM EDT | Tornado Warning | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 37 min |
| Apr 19, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Leon, Liberty, Wakulla | 49 min |
| Apr 19, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 41 min |
| Apr 19, 8:53 AM EDT | Special Marine Warning | TAE | 97 min | |
| Apr 19, 9:10 AM EDT | Tornado Warning | TAE | Leon | 23 min |
| Apr 19, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 52 min |
| Apr 19, 9:36 AM EDT | Severe Thunderstorm Warning | TAE | Madison | 24 min |
| Apr 19, 9:47 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 43 min |
| Apr 19, 10:27 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.